Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Huygens property for the heat equation

Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 232 (1977), 239-244
MSC: Primary 35K05; Secondary 35C15
MathSciNet review: 0454346
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note summarizes several criteria which guarantee that a solution of the heat equation should also have the semigroup property described in equation (1.2) below. In particular, it corrects a mistake in an earlier proof of one of these.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K05, 35C15

Retrieve articles in all journals with MSC: 35K05, 35C15

Additional Information

PII: S 0002-9947(1977)0454346-3
Keywords: Huygens property, Poisson representation
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia